I have been on the MTX injection approximatley 6 months. I started out with the pills and the side affects for me were really harsh the nausea and vomiting were the worst switching the injection has really improved those problems. I have only experienced light thinning of my hair with no clumps falling out so far.I am still on prednisone,plaquenil and folic acid daily and the MTX injection once a week.View Thread
Hello, your story sounds alot like mine which started about 7 months ago I am currently on the MTX injection, prednisone,plaquinel, folic acid and a vitamin d supplement.I know how you are feeling I have been dealing with the same problems in my hands and feet also.the meds I'm taking even with the harsh side affects they have are giving me some relief but I still have rough days to deal with but things are improving for me.it has been very hard on me to adjust to this as I am not used to asking for or needing much help with anything.I get frustrated and need to vent myself at times and most people I know including my own family members don't really understand what we are going through so try to stay as positive as you can, vent when you need to and I think a little whining at times is ok too.View Thread
I share the same frustrations I know my wife has some understanding of how I am affected by RA but my two grown children I don't think so. my oldest calls me old and makes comments about how slow moving i am and so on and the youngest really doesn't acknowledge or talk about my symptoms at all. I try to explain that my good or bad days depend on how much pain,stiffness and just being wiped out tired I get. I am thankful that I have been able to keep working so far and I have gotten great support from my coworkers.I still battle the side affects of the meds especially the MTX but that has improved some since I went to the injection.I guess I just needed to do some venting myself. to me this is a lonely and frustrating illness that I am trying to adjust to as best I can.View Thread
I am sorry you having such difficulty.I don't think its all in your head and you can just snap out of it I dealt with my pain for many months before I gave in went to my doctor. I was trying to convince myself that it would go away.I have been in treatment for R.A. almost 8 months now and it has made a big improvement in me. once you see a Rheumatologist and get a treatment going thats right for you I believe you will start to feel better but be patient it takes time for the meds to start working. there is so much information on this site about treatment and medications you can read about plus some really nice people that understand what your feelings are because we have experienced them, and will give you support about how you are feeling.View Thread
You sound like a great wife and he is blessed to have you. I wish I had a answer for you but I can only speak for myself patience and understanding mean so much and what you are doing and have done will mean more to him than you could ever imagine.View Thread
Yes that is where I take mine and it is not as bad you might think the needle is small with very little pain involved just a slight stick at first and the meds go in with no discomfort.I hope your doctor will let you try it as it made a big improvement in the sickness I experienced with the oral version. there still are side affects from the meds but for me they are not as intense with the injection.View Thread
Yes I do full time on night shift I take my injection on saturday afternoon because its my only day off so I spend my Sat.night and Sunday getting over the side effects as best I can. it was very hard on me also using the oral dosage I'm glad my doctor listened and put me on the injection.View Thread
I'm sorry you are having a rough time I know exactly how you feel but hang in there the side affects of the meds and the effects of R.A. are something I am learning to deal with daily and they are improving for me, even on the days when I am not sure if they ever will.my goal so far has been to have more good days than bad.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.